# SDR AU510002065

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-38-112
- Engine: Lyc O235L2C
- Propeller: Mcauly 1B90*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AN6H14A
- Condition: Sheared
- Location: Lt Mlg
- Part time: 6,130 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR ATTACHMENT BOLT SHEARED.  LT MAIN LANDING GEAR COLLAPSED. (OTHER CAUSE: MATERIAL - ENVIRONMENT ) (CASA NR 510002065)
